National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(43)
ISSN: 0862-7940
年代
1    
On Fully Developed Flows of Fluids with a Pressure Dependent Viscosity in a Pipe 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:4  Page:341-353  

Vasudevaiah Macherla;   Rajagopal Kumbakonam R;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Conditions Implying Regularity of the Three Dimensional Navier-Stokes Equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:5  Page:451-464  

Montgomery-Smith Stephen;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
On the Existence of Multiple Periodic Solutions for the Vector p-Laplacian via Critical Point Theory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:6  Page:555-568  

Lu Haishen;   O'Regan Donal;   Agarwal Ravi P;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Multiscale convergence and reiterated homogenization of parabolic problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:2  Page:131-151  

Holmbom Anders;   Svanstedt Nils;   Wellander Niklas;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Rational Krylov for Nonlinear Eigenproblems, an Iterative Projection Method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:6  Page:543-554  

Jarlebring Elias;   Voss Heinrich;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Fluid-dynamic equations for reacting gas mixtures 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:1  Page:43-62  

Bisi Marzia;   Groppi Maria;   Spiga Giampiero;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Mathematical modeling of delamination and nonmonotone friction problems by hemivariational inequalities 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:1  Page:1-25  

Baniotopoulos Charalambos C;   Haslinger Jaroslav;   Morávková Zuzana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
A Uniqueness Result for a Model for Mixtures in the Absence of External Forces and Interaction Momentum 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:6  Page:527-541  

Frehse Jens;   Goj Sonja;   Malek Josef;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
A Notion of Orlicz Spaces for Vector Valued Functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:4  Page:355-386  

Schappacher Gudrun;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Nonobtuse Tetrahedral Partitions that Refine Locally Towards Fichera-Like Corners 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:6  Page:569-581  

Beilina Larisa;   Korotov Sergey;   Krizek Michal;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Signorini problem with a solution dependent coefficient of friction (model with given friction): approximation and numerical realization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:2  Page:153-171  

Haslinger Jaroslav;   Vlach Oldřich;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Numerical simulations of glacial rebound using preconditioned iterative solution methods 期刊论文

Applications of Mathematics   ISSN:0862-7940,1572-9109  Volume:50  Issue:3  Page:183-201  

Bangtsson Erik;   Neytcheva Maya;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
The strengthened C.B.S. inequality constant for second order elliptic partial differential operator and for hierarchical bilinear finite element functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:3  Page:323-329  

Pultarova Ivana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Mesh independent superlinear convergence estimates of the conjugate gradient method for some equivalent self-adjoint operators 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:3  Page:277-290  

Karatson Janos;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Instability of Oscillations in Cable-Stayed Bridges 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:6  Page:503-525  

Malik Josef;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
Complexity of an algorithm for solving saddle-point systems with singular blocks arising in wavelet-Galerkin discretizations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:3  Page:291-308  

Kucera Radek;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
On a contact problem for a viscoelastic von Karman plate and its semidiscretization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:3  Page:203-217  

Bock Igor;   Lovisek Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
An element agglomeration nonlinear additive Schwarz preconditioned Newton method for unstructured finite element problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:3  Page:247-275  

Cai Xiao-Chuan;   Marcinkowski Leszek;   Vassilevski Panayot S;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
A Remark on the Smoothness of Bounded Regions Filled with a Steady Compressible and Isentropic Fluid 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:4  Page:331-339  

Novo Sebastien;   Novotny Antonin;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
On a Conserved Penrose-Fife Type System 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:50  Issue:5  Page:465-499  

Gilardi Gianni;   Marson Andrea;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×